MathSciNet Relay Station
MathSciNet bibliographic data
MR2404757 35Q55 (35Q51 37C29 37L99)
Dai, Zhengde; Li, Zitian; Liu, Zhenjiang; Li, Donglong Exact homoclinic wave and soliton solutions for the 2D Ginzburg-Landau equation. Phys. Lett. A 372 (2008), no. 17, 3010–3014.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement